You are not logged in.

Security analysis of some diffusion mechanisms used in chaotic ciphers

Zhang, Leo Yu, Zhang, Yushu, Liu, Yuansheng, Yang, Anjia and Chen, Guanrong 2017, Security analysis of some diffusion mechanisms used in chaotic ciphers, International journal of bifurcation and chaos, vol. 27, no. 10, pp. 1-13, doi: 10.1142/S0218127417501553.

Attached Files
Name Description MIMEType Size Downloads

Title Security analysis of some diffusion mechanisms used in chaotic ciphers
Author(s) Zhang, Leo Yu
Zhang, Yushu
Liu, Yuansheng
Yang, Anjia
Chen, Guanrong
Journal name International journal of bifurcation and chaos
Volume number 27
Issue number 10
Article ID 1750155
Start page 1
End page 13
Total pages 13
Publisher World Scientific Publishing Company
Place of publication Singapore
Publication date 2017-09
ISSN 0218-1274
Keyword(s) chaos
chosen-plaintext attack
known-plaintext attack
permutation-diffusion structure
Language eng
DOI 10.1142/S0218127417501553
Field of Research 0102 Applied Mathematics
0103 Numerical And Computational Mathematics
0913 Mechanical Engineering
HERDC Research category C1 Refereed article in a scholarly journal
ERA Research output type C Journal article
Copyright notice ©2017, World Scientific Publishing Company
Persistent URL

Document type: Journal Article
Collection: School of Information Technology
Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 2 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 17 Abstract Views, 1 File Downloads  -  Detailed Statistics
Created: Fri, 27 Oct 2017, 09:25:23 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact